# SDR SWIA201641973

- Difficulty date: February 23, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 33,260 hours, 27,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT LBL 27 IS CORRODED AROUND NUTPLATES BETWEEN BS 574 - 621.  INSTALLED NEW AFT CARGO FLOOR SUPPORT CAP IAW REO.  PERFORMED PRESSURE CHECK ON AFT CARGO FLOORBEAM REPAIR AREA IAW SRM. NO LEAKS NOTED.
